Maximalschlichte Konkretisierung Riemannscher Flächen.

Gerald Schmieder

Mathematische Annalen (1979)

  • Volume: 242, page 173-176
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Schmieder, Gerald. "Maximalschlichte Konkretisierung Riemannscher Flächen.." Mathematische Annalen 242 (1979): 173-176. <>.

author = {Schmieder, Gerald},
journal = {Mathematische Annalen},
keywords = {Riemann Surfaces; Univalent Functions},
pages = {173-176},
title = {Maximalschlichte Konkretisierung Riemannscher Flächen.},
url = {},
volume = {242},
year = {1979},

AU - Schmieder, Gerald
TI - Maximalschlichte Konkretisierung Riemannscher Flächen.
JO - Mathematische Annalen
PY - 1979
VL - 242
SP - 173
EP - 176
KW - Riemann Surfaces; Univalent Functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.